# SDR FQAR20170323011

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Aircraft time: 13,743 hours
- Engine: Lyc O360A4M
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 89300007
- Condition: Cracked
- Location: Sta 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, STRUCTURE THAT HOLDS THE PARKING BRAKE AND HANDLE WAS FOUND CRACKED. STRUCTURE IN QUESTION IS A CHANNEL THAT RUNS BETWEEN THE FIREWALL AFT FACE AND INSTRUMENT PANEL FWD FACE. CRACKING WAS SEEN IN THIS CASE ON THE AFT END OF THE CHANNEL, INSTALLED AGAINST THE INSTRUMENT PANEL AND IMMEDIATELY ABOVE THE PARKING BRAKE HANDLE.
